MAUDE Adverse Event Report: STRYKER SPINE-FRANCE AVIATOR ASSY ONE LEVEL PLATE SIZE 14; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS.

STRYKER SPINE-FRANCE AVIATOR ASSY ONE LEVEL PLATE SIZE 14; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS.
Catalog Number 48811114
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/31/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that they were doing an acdf with plating and that when placing the screws into the plate, the silver locking wing on the plate appeared to deform.The surgeon did not want to continue using this particular plate, so swapped it for a new one of the same size and make.Update: the surgeon further reported that he put the screw in and then wanted to reposition it.When he tried to remove the screw, it had gone past the locking mechanism and broke as it was taken out.He said he broke the wing on the plate.The screw did not break.
 
Additional Manufacturer Narrative
Method: vidual inspection, device history review, complaint history review, risk assessment; result: the device was confirmed visually to have a deformed spring bar.Manufacturing files were reviewed and no anomalies were found.Conclusion: the probable root cause of the mechanism popping up is not determined and multifactorial.
 
Event or Problem Description

Brand Name
AVIATOR ASSY ONE LEVEL PLATE SIZE 14
Common Device Name
SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6120193
Report Number0009617544-2016-00473
Device Sequence Number13765322
Product Code KWQ
UDI-Device Identifier07613252152118
UDI-Public(01)07613252152118
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K083562
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48811114
Device Lot Number168528
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 10/31/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/22/2016
Supplement Report FDA Received Date01/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1